# SDR SWAA2023082487750

- Difficulty date: August 9, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE WING BOX CENTER SECTION HAS A CRACKED BREAK PANEL I/B OF FASTENER; BS 540; RBL 1; WL 207<[01] UPDATED MEASUREMENT TABLE.;[02] COMPLETED STEPS 1 AND 2. PARTIAL UPDATED STEP 3.;[03] CONMPLETED STEP 3.;[04] REPLACED PANEL BREAK AT BS 540 RBL 1 PER SRM 51-40-02; 51-40-05; AND DWG #143A5240. FAULT COMPLETE.;[05] UPDATED PARTS AND REFERENCE. FAULT COMPLETE.;[06] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTIONS 1-5 COMPLETE. CARD COMPLETE.
